Profile of bubbling solutions to a Liouville system
Annales de l'I.H.P. Analyse non linéaire, Tome 27 (2010) no. 1, p. 117-143
En plusieurs champs de Physique, Chimie et Écologie, quelques modèles sont décrits par les systèmes de Liouville. Dans cet article nous prouvons d'abord un résultat de caractère unique pour un système de Liouville dans 2 . Alors nous établissons une estimation uniforme pour les solutions d'explosion d'un système de Liouville localement défini prés d'un point d'explosion isolé. Le résultat d'unicité, aussi bien que les estimations uniformes locales sont les ingrédients cruciaux pour obtenir a priori l'estimation, les formules comptant le degré, et l'existence pour les systèmes de Liouville définis sur des surfaces de Reimann.
In several fields of Physics, Chemistry and Ecology, some models are described by Liouville systems. In this article we first prove a uniqueness result for a Liouville system in 2 . Then we establish a uniform estimate for bubbling solutions of a locally defined Liouville system near an isolated blowup point. The uniqueness result, as well as the local uniform estimates are crucial ingredients for obtaining a priori estimate, degree counting formulas and existence results for Liouville systems defined on Riemann surfaces.
DOI : https://doi.org/10.1016/j.anihpc.2009.09.001
Classification:  35J60,  35J55
@article{AIHPC_2010__27_1_117_0,
     author = {Lin, Chang-Shou and Zhang, Lei},
     title = {Profile of bubbling solutions to a Liouville system},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {27},
     number = {1},
     year = {2010},
     pages = {117-143},
     doi = {10.1016/j.anihpc.2009.09.001},
     zbl = {1182.35107},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2010__27_1_117_0}
}
Lin, Chang-Shou; Zhang, Lei. Profile of bubbling solutions to a Liouville system. Annales de l'I.H.P. Analyse non linéaire, Tome 27 (2010) no. 1, pp. 117-143. doi : 10.1016/j.anihpc.2009.09.001. https://www.numdam.org/item/AIHPC_2010__27_1_117_0/

[1] J.J. Aly, Thermodynamics of a two-dimensional self-gravitating system, Phys. Rev. A 49 no. 5 (1994), 3771-3783

[2] W.H. Bennet, Magnetically self-focusing streams, Phys. Rev. 45 (1934), 890-897

[3] D. Bartolucci, C.C. Chen, C.S. Lin, G. Tarantello, Profile of blow-up solutions to mean field equations with singular data, Comm. Partial Differential Equations 29 no. 7–8 (2004), 1241-1265 | Zbl 1062.35146

[4] P. Biler, T. Nadzieja, Existence and nonexistence of solutions of a model of gravitational interactions of particles, I & II, Colloq. Math. 66 (1994), 319-334, Colloq. Math. 67 (1994), 297-309 | Zbl 0817.35041

[5] H. Brezis, F. Merle, Uniform estimates and blow-up behavior for solutions of -Δu=V(x)e u in two dimensions, Comm. Partial Differential Equations 16 no. 8–9 (1991), 1223-1253 | Zbl 0746.35006

[6] L.A. Caffarelli, B. Gidas, J. Spruck, Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math. 42 no. 3 (1989), 271-297 | Zbl 0702.35085

[7] S.A. Chang, P. Yang, Conformal deformations of metrics on 𝕊 2 , J. Differential Geom. 27 (1988), 256-296

[8] S. Chanillo, M.K.-H. Kiessling, Conformally invariant systems of nonlinear PDE of Liouville type, Geom. Funct. Anal. 5 no. 6 (1995), 924-947 | Zbl 0858.35035

[9] C.C. Chen, C.S. Lin, Sharp estimates for solutions of multi-bubbles in compact Riemann surfaces, Comm. Pure Appl. Math. 55 no. 6 (2002), 728-771 | Zbl 1040.53046

[10] C.C. Chen, C.S. Lin, Topological degree for a mean field equation on Riemann surfaces, Comm. Pure Appl. Math. 56 no. 12 (2003), 1667-1727 | Zbl 1032.58010

[11] W.X. Chen, C.M. Li, Classification of solutions of some nonlinear elliptic equations, Duke Math. J. 63 no. 3 (1991), 615-622 | Zbl 0768.35025

[12] S. Childress, J.K. Percus, Nonlinear aspects of chemotaxis, Math. Biosci. 56 (1981), 217-237 | Zbl 0481.92010

[13] M. Chipot, I. Shafrir, G. Wolansky, On the solutions of Liouville systems, J. Differential Equations 140 no. 1 (1997), 59-105 | Zbl 0902.35039

[14] P. Debye, E. Huckel, Zur Theorie der Electrolyte, Phys. Z. 24 (1923), 305-325 | JFM 49.0587.11

[15] G. Dunne, Self-Dual Chern–Simons Theories, Lecture Notes in Phys. vol. m36, Springer-Verlag, Berlin (1995) | Zbl 0834.58001

[16] J. Jost, G. Wang, Classification of solutions of a Toda system in 2 , Int. Math. Res. Not. 6 (2002), 277-290 | Zbl 1001.35037

[17] J. Jost, G. Wang, Analytic aspects of the Toda system, I. A Moser–Trudinger inequality, Comm. Pure Appl. Math. 54 no. 11 (2001), 1289-1319 | Zbl 1099.35035

[18] J. Jost, C.S. Lin, G. Wang, Analytic aspects of the Toda system, II. Bubbling behavior and existence of solutions, Comm. Pure Appl. Math. 59 no. 4 (2006), 526-558 | Zbl 1207.35140

[19] E.F. Keller, L.A. Segel, Traveling bands of chemotactic bacteria: A theoretical analysis, J. Theoret. Biol. 30 (1971), 235-248 | Zbl 1170.92308

[20] M.K.-H. Kiessling, J.L. Lebowitz, Dissipative stationary plasmas: Kinetic modeling Bennet pinch, and generalizations, Phys. Plasmas 1 (1994), 1841-1849

[21] Y.Y. Li, Harnack type inequality: The method of moving planes, Comm. Math. Phys. 200 no. 2 (1999), 421-444 | Zbl 0928.35057

[22] C.S. Lin, A classification of solutions of a conformally invariant fourth order equation in n , Comment. Math. Helv. 73 no. 2 (1998), 206-231 | Zbl 0933.35057

[23] C.S. Lin, L. Zhang, Topological degree for some Liouville systems on Riemann surfaces, in preparation

[24] M.S. Mock, Asymptotic behavior of solutions of transport equations for semiconductor devices, J. Math. Anal. Appl. 49 (1975), 215-225 | Zbl 0298.35033

[25] I. Rubinstein, Electro-Diffusion of Ions, SIAM Stud. Appl. Math. vol. 11, SIAM, Philadelphia, PA (1990)

[26] G. Wolansky, On steady distributions of self-attracting clusters under friction and fluctuations, Arch. Ration. Mech. Anal. 119 (1992), 355-391 | Zbl 0774.76069

[27] G. Wolansky, On the evolution of self-interacting clusters and applications to semi-linear equations with exponential nonlinearity, J. Anal. Math. 59 (1992), 251-272 | Zbl 0806.35134

[28] Y. Yang, Solitons in Field Theory and Nonlinear Analysis, Springer-Verlag (2001)

[29] L. Zhang, Blowup solutions of some nonlinear elliptic equations involving exponential nonlinearities, Comm. Math. Phys. 268 no. 1 (2006), 105-133 | Zbl 1151.35030

[30] L. Zhang, Asymptotic behavior of blowup solutions for elliptic equations with exponential nonlinearity and singular data, Commun. Contemp. Math. 11 no. 3 (2009), 395-411 | Zbl 1179.35137